On the Oberwolfach problem with two similar length cycles

Bryant, DE (2001) On the Oberwolfach problem with two similar length cycles. Graphs And Combinatorics, 17 2: 199-206. doi:10.1007/s003730170033


Author Bryant, DE
Title On the Oberwolfach problem with two similar length cycles
Journal name Graphs And Combinatorics   Check publisher's open access policy
ISSN 0911-0119
Publication date 2001-01-01
Year available 2001
Sub-type Article (original research)
DOI 10.1007/s003730170033
Open Access Status Not yet assessed
Volume 17
Issue 2
Start page 199
End page 206
Total pages 8
Editor J. Akiyama
Place of publication Tokyo, Japan
Publisher Springer-Verlag
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract For all in greater than or equal to 3, the Oberwolfach problem is solved for the case where the 2-factors consist of two cycles of lengths in and m + 1, and for the case where the 2-factors consist of two cycles of lengths m and m + 2.
Keyword Mathematics
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 01:05:33 EST